RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 45, Number 3, Pages 329–345 (Mi tmf4339)  

This article is cited in 1 scientific paper (total in 1 paper)

Path integral over branching paths

V. P. Maslov, A. M. Chebotarev


Abstract: A heuristic definition is given of a Feynman path integral over branching paths. It is used to solve the Cauchy problem for the model Hartree equation in a closed form. A number of properties of the solution are derived from an integral representation. In particular, the quasiclassical asymptotic behavior, the exact solution in the Gaussian case, and the perturbation series are described. An existence theorem is proved for the simplest path integral over branching paths.

Full text: PDF file (1426 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 45:3, 1058–1069

Bibliographic databases:

Received: 28.12.1979

Citation: V. P. Maslov, A. M. Chebotarev, “Path integral over branching paths”, TMF, 45:3 (1980), 329–345; Theoret. and Math. Phys., 45:3 (1980), 1058–1069

Citation in format AMSBIB
\Bibitem{MasChe80}
\by V.~P.~Maslov, A.~M.~Chebotarev
\paper Path integral over branching paths
\jour TMF
\yr 1980
\vol 45
\issue 3
\pages 329--345
\mathnet{http://mi.mathnet.ru/tmf4339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=604530}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 45
\issue 3
\pages 1058--1069
\crossref{https://doi.org/10.1007/BF01016705}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ77900004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4339
  • http://mi.mathnet.ru/eng/tmf/v45/i3/p329

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Introduction”, Mathematical Theory of Feynman Path Integrals: An Introduction, 523 (2008), 1  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:410
    Full text:137
    References:52
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019